# SDR SWAA2024013146291

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 63,746 hours, 37,963 cycles
- System (JASC): 5241 · Galley Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR AFT LOWER STOP FITTING ASSEMBLY IS CRACKED<[01] REMOVED FWD GALLEY SERVICE DOOR PER AMM 52-41-00.;[02] INSTALLED/RIGGED FWD GALLEY SERVICE DOOR IN REF WITH AMM 52-41-00. REF TTG8Q00R8VEQ FOR PRESSURE LEAK CHECK.
